# SDR QXEA2014061200504

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 31,041 hours, 32,514 cycles
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Out Of Balance
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ABNORMAL VIBRATION DURING CLIMBOUT WITH CONDITION LEVERS AT  850 RPM.  VIBRATION LESSONED AT 900 & 1020 RPM BUT RETURNED AT 850 RPM AGAIN.  RETURNED TO FIELD. LANDING UNEVENTFUL. PERFORMED BALANCE ON NR 1 & NR 2 PROPELLERS, PERFORMED 6 BLADE RETORQUE ON NR 1 PROP IAW MAINTENANCE 6611002.
